# SDR VNAA0301001

- Difficulty date: January 1, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,737 hours, 16,511 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Part number: 20040
- Part serial: 1065
- Condition: Failed
- Location: Lh
- Part time: 19,065 hours, 17,204 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND ALTERNATOR FAIL INDICATION AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ALTERNATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
